Partial exponential stability of semi-state systems

Vladimir Bajic*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

The general class of non-linear non-autonomous semi-state systems is considered from the viewpoint of stability of system motions. A theorem is proved giving necessary and sufficient conditions for partial exponential stability of arbitrary motion of these systems over finite or infinite time intervals. The results are illustrated by the analysis of a non-linear electrical circuit.

Original languageEnglish (US)
Pages (from-to)1383-1394
Number of pages12
JournalInternational Journal of Control
Volume44
Issue number5
DOIs
StatePublished - Jan 1 1986

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Partial exponential stability of semi-state systems'. Together they form a unique fingerprint.

Cite this